# SDR WX0A2014112472273

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 55,577 hours, 31,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2171
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP.  L1 DOOR PORTABLE EMER LIGHT INOPERATIVE.  REPLACED L1 DOOR PORTABLE EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
